Previous 30 days30 days60 days90 days | Short FormatLong Format

using https://meetings.vtools.ieee.org/meetings/xml/0/30/asc/6

209666 bytes

fixing date 2017-11-15 05:30:00 US/Mountain

fixing date 2017-11-15 06:30:00 US/Mountain

fixing date 2017-10-19 18:00:00 US/Pacific

fixing date 2017-10-19 20:45:00 US/Pacific

fixing date 2017-10-21 10:00:00 US/Pacific

fixing date 2017-10-21 12:00:00 US/Pacific

fixing date 2017-10-20 08:30:00 US/Pacific

fixing date 2017-10-20 15:30:00 US/Pacific

fixing date 2017-11-12 12:00:00 US/Mountain

fixing date 2017-11-14 15:00:00 US/Mountain

fixing date 2017-10-19 12:00:00 US/Pacific

fixing date 2017-10-22 12:00:00 US/Pacific

fixing date 2017-11-08 17:30:00 US/Pacific

fixing date 2017-11-08 19:00:00 US/Pacific

fixing date 2017-10-20 08:30:00 US/Pacific

fixing date 2017-10-20 15:30:00 US/Pacific

fixing date 2017-10-21 07:00:00 US/Pacific

fixing date 2017-10-21 15:30:00 US/Pacific

fixing date 2017-10-26 18:00:00 US/Pacific

fixing date 2017-10-26 20:00:00 US/Pacific

fixing date 2017-10-17 18:00:00 US/Pacific

fixing date 2017-10-17 21:00:00 US/Pacific

fixing date 2017-11-14 18:00:00 US/Arizona

fixing date 2017-11-14 19:30:00 US/Arizona

fixing date 2017-10-17 18:00:00 US/Pacific

fixing date 2017-10-17 20:00:00 US/Pacific

fixing date 2017-10-17 18:30:00 PST8PDT

fixing date 2017-10-17 20:30:00 PST8PDT

fixing date 2017-10-24 18:30:00 US/Pacific

fixing date 2017-10-24 20:00:00 US/Pacific

fixing date 2017-10-30 18:00:00 US/Pacific

fixing date 2017-10-30 20:00:00 US/Pacific

fixing date 2017-10-17 18:30:00 US/Pacific

fixing date 2017-10-17 20:30:00 US/Pacific

fixing date 2017-11-04 08:30:00 US/Pacific

fixing date 2017-11-04 17:00:00 US/Pacific

fixing date 2017-11-02 18:00:00 US/Pacific

fixing date 2017-11-02 21:00:00 US/Pacific

fixing date 2017-11-15 11:00:00 PST8PDT

fixing date 2017-11-15 13:30:00 PST8PDT

fixing date 2017-10-19 18:00:00 PST8PDT

fixing date 2017-10-19 20:00:00 PST8PDT

fixing date 2017-10-17 17:30:00 US/Pacific

fixing date 2017-10-17 19:00:00 US/Pacific

fixing date 2017-10-17 18:00:00 US/Pacific

fixing date 2017-10-17 20:00:00 US/Pacific

fixing date 2017-11-14 17:30:00 US/Pacific

fixing date 2017-11-14 20:30:00 US/Pacific

fixing date 2017-10-25 18:00:00 US/Pacific

fixing date 2017-10-25 20:30:00 US/Pacific

fixing date 2017-11-10 10:30:00 US/Pacific

fixing date 2017-11-10 15:00:00 US/Pacific

fixing date 2017-11-07 15:00:00 US/Pacific

fixing date 2017-11-07 18:00:00 US/Pacific

fixing date 2017-10-24 17:30:00 US/Pacific

fixing date 2017-10-24 20:00:00 US/Pacific

fixing date 2017-11-11 13:00:00 US/Pacific

fixing date 2017-11-11 15:30:00 US/Pacific

fixing date 2017-10-30 18:30:00 US/Pacific

fixing date 2017-10-30 21:00:00 US/Pacific

fixing date 2017-10-18 11:45:00 US/Pacific

fixing date 2017-10-18 13:00:00 US/Pacific

fixing date 2017-11-16 10:00:00 US/Pacific

fixing date 2017-11-16 12:00:00 US/Pacific

fixing date 2017-10-25 18:30:00 US/Pacific

fixing date 2017-10-25 21:00:00 US/Pacific

fixing date 2017-10-18 18:00:00 US/Pacific

fixing date 2017-10-18 20:00:00 US/Pacific

fixing date 2017-11-02 18:00:00 US/Pacific

fixing date 2017-11-02 21:00:00 US/Pacific

Filtered duplicate meeting "CLASTECH 2017" (1)

Filtered duplicate meeting "ROI, China: Opportunity and Risk Mitigation in the Era of Xi Jinping" (1)

44 meetings

WhenWhatWhoWhereHow
October 17th
5:30 PM (1.5 hours)
EVOLUTIONARY COMPUTATION AND VIDEO GAMESTerence SouleJenssen Engineering Building
Moscow, ID
Check for
Registration
October 17th
6:00 PM (3 hours)
Distributed Space-Time Coding and BeamformingChancellor’s Professor Hamid JafarkhaniThe Doubletree Club - Orange County Airport
Santa Ana, CA
Register
October 17th
6:00 PM (2 hours)
Microgrid TechnologiesPaul NewmanMarie Callenders
Citrus Heights, CA
Check for
Registration
October 17th
6:00 PM (2 hours)
Theory of Nano-Electron-Fluidic Logic (NFL): A New Digital "Electronics" Concept.Dr. Hector De Los SantosAdvanced Test Equipment Rentals. Training Center 10401 Roselle St, San Diego CA 92121
San Diego, CA
Check for
Registration
October 17th
6:30 PM (2 hours)
How consumer product like Google's Pixelbook benefit from NVMe Storage?Dr. Zhiping YangE
Santa Clara, CA
Register
October 17th
6:30 PM (2 hours)
Cloud Native Micro Services for Systems and Applications Prem SankarBldg 10
San Jose, CA
Register
October 18th
11:45 AM (1.2 hours)
SF Power and Energy Society Technical Presentation October 18 2017Itamar Frankenthal, Rose Electronics505 Van Ness Avenue
San Francisco, CA
Check for
Registration
October 18th
6:00 PM (2 hours)
San Diego Excom Monthly Meeting Training center
SAN diego, CA
Check for
Registration
October 19th
8:00 AM (8 hours)
Protection & Control Fundamentals Seminar 7050 Johnson Drive, Pleasanton, CA 94588
Pleasanton, CA
Register
October 19th
12:00 PM (3 days)
7th IEEE Global Humanitarian Technology Conference (GHTC) DoubleTree By Hilton San Jose
San Jose, CA
Register
October 19th
1:30 PM (1 hour)
Head-Mounted Display Virtual Reality in Engineering EducationMr. Wen HuangSantan
Mesa, AZ
Check for
Registration
October 19th
4:30 PM (1.5 hours)
Science & Society Distinguished Public Talks 1634 University Blvd
Albuquerque, NM
Check for
Registration
October 19th
6:00 PM (2 hours)
SSCS Seminar by Prof. Bernhard Boser, UC Berkeley: "Tactical Grade Gyroscope Performance in a Consumer Grade Process"Prof. Bernhard BoserBuilding "E"
Santa Clara, CA
Register
October 19th
6:00 PM (2.8 hours)
Industry Trends & Innovation: Past, Present, and FutureDr. Damir Novosel, IEEE Fellow and Power and Energy Society President7 Hutton Centre Dr
Santa Ana, CA
Check for
Registration
October 19th
6:30 PM (3 hours)
Empowering Humanitarian Tech Startups and NGOs ($30 discount for YP Member) San Jose, CARegister
October 20th
8:30 AM (7 hours)
CLASTECH 2017 The Proud Bird Restaurant
Los Angeles, CA
Check for
Registration
October 20th
9:00 AM (4 hours)
2017 IEEE SSCS Fall Seminar BYU Conference Center
Provo, UT
Check for
Registration
October 21st
7:00 AM (9 hours)
Region 6 Fall 2017 Joint Central & Northwest Area Meeting DoubleTree By Hilton San Jose
San Jose, CA
Register
October 21st
10:00 AM (2 hours)
Motion Picture Technology – 1930 to the PresentEvans Wetmore, P.E.Terraces ClubHouse
Rolling Hills Estate, CA
Register
October 24th
5:30 PM (2.5 hours)
Devising Your Emergency Power StrategyJohn Griffiths, PE, LEED, APThirsty Bear Brewing Company 661 Howard St,
San Francisco, CA
Check for
Registration
October 24th
6:30 PM (1.5 hours)
CANCELLED! MIMO Radar: Fundamentals, Sparse Sensing and its Application in Autonomous Driving (Part II)Dr. Shunqiao Sun889
Newbury Park, CA
Check for
Registration
October 25th
6:00 PM (2.5 hours)
IEEE CENTRAL COAST EVENT - GAMMA RAY DETECTION PRESENTATIONWayne B. NorrisRusty's Pizza Goleta
Goleta, CA
Check for
Registration
October 25th
6:30 PM (2.5 hours)
Supply Chain (in)SecurityCjris WebD
Tustin, CA
Check for
Registration
October 26th
6:00 PM (2 hours)
Oregon CAS/EPS & SMTA Oregon - The Corrosion of Copper-Implications for Electronic CircuitryDigby MacdonaldPCC Willow Creek Center
Beaverton
Check for
Registration
October 28th
9:00 AM (6 hours)
Region 6, Southern Area Meeting Glendale Community College Student Center
Glendale, CA
Check for
Registration
October 30th
6:00 PM (2 hours)
IEEE Computer Society Las Vegas Chapter Dinner Meeting RedFlint Experience Center
Las Vegas, NV
Check for
Registration
October 30th
6:30 PM (2.5 hours)
EMC/PSE Chapter: International Product Compliance and CertificationsJohn AllenFranz Hall
Portland
Check for
Registration
October 30th
7:45 PM (2.2 hours)
October 30th PELS Chapter Meeting: SMART Power Flow Controllers for Smart Grid Applications Dr. Kalyan K. SenActivities & Recreation Center (ARC)
Bothell, WA
Check for
Registration
November 2nd
6:00 PM (3 hours)
ROI, China: Opportunity and Risk Mitigation in the Era of Xi JinpingMatthew Brazil, Ph.D.National Instruments
Santa Clara, CA
Register
November 4th
8:30 AM (9 hours)
IEEE Region 6 Excom Bahia Resort Hotel
San Diego, CA
Check for
Registration
November 7th
3:00 PM (3 hours)
IEEE Milestone Dedication in San Diego for CDMA and Celebration of Inventions in Mobile Communications Bldg N - Irwin Jacobs Auditorium
San Diego, CA
Register
November 8th
5:30 PM (1.5 hours)
ExCom November 2017 Trindera
Spokane, WA
Check for
Registration
November 9th
6:00 PM (3 hours)
IEEE OC Section R60027 ExCom Meeting - Nov 9,2017 Elements Materials Technology
Irvine, CA
Check for
Registration
November 10th
10:30 AM (4.5 hours)
Little Falls Hydro Electric Development Tour Little Falls Dam
Ford, WA
Check for
Registration
November 11th
1:00 PM (2.5 hours)
Sparks Museum of Electrical Invention 1312 Bay Street
Bellingham, WA
Check for
Registration
November 12th
11:00 AM (3 days)
5th IEEE Conference on Technologies for Sustainability (SusTech) Hilton Phoenix Airport
Phoenix, AZ
Register
November 13th
8:00 PM (2 hours)
Monday Nov 13th ExCom dinner meeting at Zippy's Nimitz Zippy's Nimitz Highway
Honolulu, HI
Check for
Registration
November 14th
5:00 PM (1.5 hours)
IEEE Waves & Devices Phoenix Chapter - A Bio-Inspired Approach to Accelerating the Solid- State RevolutionDr. R. P. JindalGoldwater
Tempe, AZ
Check for
Registration
November 14th
5:30 PM (3 hours)
Generator Set Installation RecommendationBill YocomThirsty Bear Brewing Company 661 Howard St,
San Francisco, CA
Check for
Registration
November 15th
4:30 AM (1 hour)
IEEE Eastern Idaho ExCom Nov 15 2017 Tommy Vaughn's Grill
Blackfoot, ID
Check for
Registration
November 15th
11:00 AM (2.5 hours)
Tales From the Vault 915 Clubhouse Dr.
Livermore, CA
Check for
Registration
November 16th
10:00 AM (2 hours)
Switch Data Center Facility Tour Las Vegas, NVCheck for
Registration

42 meetings. Generated Wednesday, October 18 2017, at 8:46:06 PM. All times America/Los_Angeles